# SDR DALA2022052603679

- Difficulty date: December 2, 2020
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,851 hours, 716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DEVIATIONS ENCOUNTERED DURING 2KU ANTENNA AND RADOME INSTALLATION. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REF ER/A 588875-14. ERA588875-14 REV B SUPERSEDED BY ERA 588875-14 REV C. (1668779)
SUPPLEMENTAL INFORMATION SHIP 3407 DEVIATIONS ENCOUNTERED DURING 2KU ANTENNA AND RADOME INSTALLATION. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ERA588875-14 REV B SUPERSEDED BY ERA 588875-14 REV C. INSTALLED STRINGER REPAIR AND REPLACEMENT EXTERNAL DOUBLER IAW SECTION III OF ER/A 588875-14, REV. C. (1668779)
